Skip to content

Hell

August 5, 2012

Full on in the depths of prednisone hell and I can’t bear it. Only 3 days in on 80mg and I want to curl up in a ball and stay that way forever. I had 3 hours broken sleep last night, I am SO, SO, SO tired and sleep won’t come when I try and nap. I have lost it with my family, I have screamed profanities out of the window at my husband and spent the last hour crying.
I can’t do this, I really can’t, right now I would rather let the uveitis do its worst that live like this and the thought of this going on for months is unbearable. I wouldn’t care if prior to this I felt ill or felt like my sight was bad, but I was ok – this drug is making me ill, this drug is turning me insane!

Advertisements

From → Uveitis

4 Comments
  1. Oh babe, I’m so sorry. Uveitis is so rotten and prednisone even more so. How long are you to be on it?

    • I started 80mg on Friday and down to 60mg tomorrow for a week, then 50mg for week, then 40mg… I feel completely out of control, it’s the sleep deprivation as much as anything else. Due to go on hols on the 16th and right now don’t know if I can do it 😦 I have a chronic headache too, I’m going to try and go back to meditation classes that I tried a year or so ago for anxiety.

      • At least it is a weekly ween. You should start feeling better when you down your dose. Be kind to yourself right now. I’m here if you need a good angry ‘roid rage rant 😉

  2. Thank you I apprecaite it , I just had a big bubble bath and watched Downton Abbey to chill out a bit and feel a bit better.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: